It might have a tendency toward relazxing the ciliary muscles and causing some degree of pupillary dilation, so officially, it could increase the risk of causing an attack of narrow angle glaucoma if you were predisposed to that. Now if your angles are totally open and you do not have glaucoma or a strong tendancy toward narrow angles then the risk would be much less. Only your own ophthalmologist can tell you if you would be safe to take this drug. Again, if you are totally normal with wide open angles and no glaucoma tendency, then you would not ordinarily expect this drug to just cause those type of problems out of the blue, but again, no one can be absolutely sure about all medication side effects. Since I don't know your case history, you should discuss the situation with your ophthalmologist.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.